×

zbMATH — the first resource for mathematics

On the spectra of Schrödinger operators with a complex potential. (English) Zbl 0438.35025

MSC:
35J10 Schrödinger operator, Schrödinger equation
47A40 Scattering theory of linear operators
35P20 Asymptotic distributions of eigenvalues in context of PDEs
35P05 General topics in linear spectral theory for PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Adams, R.A.: Sobolev spaces. New York: Academic Press 1975 · Zbl 0314.46030
[2] Eastham, M.S.P.: Semi-bounded second-order differential operators. Proc. Roy. Soc. Edinburgh Sect. A72, 9-16 (1973) · Zbl 0333.34011
[3] Edmunds, D.E., Evans, W.D.: Spectral theory and embeddings of Sobolev spaces. Quart. J. Math. Oxford Ser. 2,30, 431-453 (1979) · Zbl 0414.46027 · doi:10.1093/qmath/30.4.431
[4] Everitt, W.N.: On the spectrum of a second-order linear differential equation with ap-integrable coefficient. Applicable Anal.2, 143-160 (1972) · Zbl 0255.34019 · doi:10.1080/00036817208839034
[5] Fortunato, D.: On the spectrum of the non-self-adjoint Schrödinger operator (preprint) · Zbl 0388.35018
[6] Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second-order. Berlin, Heidelberg, New York: Springer 1977 · Zbl 0361.35003
[7] Glazman, J.M.: Direct methods of qualitative spectral analysis of singular differential operators. Jerusalem: Israel Program for Scientific Translations 1965 · Zbl 0143.36505
[8] Kamimura, Y.: On the spectrum of an ordinary differential operator with anr-integrable complex-valued potential. J. London Math. Soc. (2)20, 86-100 (1979) · Zbl 0415.34023 · doi:10.1112/jlms/s2-20.1.86
[9] Kato, T.: Perturbation theory of linear operators. Berlin, Heidelberg, New York: Springer 1966 · Zbl 0148.12601
[10] Knowles, I.: Dissipative Sturm-Liouville operators (preprint) · Zbl 0515.47021
[11] Molcanov, A.M.: Conditions for the discretness of the spectrum of self-adjoint second-order differential equations. Trudy Moskov. Mat. Ob??.2, 169-200 (1953)
[12] Müller-Pfeiffer, E.: Über das wesentliche Spektrum elliptischer Differentialoperatorea. Math. Nachr.47, 87-100 (1970) · Zbl 0216.38301 · doi:10.1002/mana.19700470112
[13] Müller-Pfeiffer, E.: Eine Bemerkung über das Spektrum des Schrödinger-Operators. Math. Nachr.58, 299-303 (1973) · Zbl 0264.47014 · doi:10.1002/mana.19730580121
[14] Reed, M., Simon, B.: Methods of modern mathematical physics. IV. Analysis of operatore. New York, London: Academic Press 1978 · Zbl 0401.47001
[15] Reed, M., Simon, B.: On the spectra of singular elliptic operators (preprint)
[16] Schechter, M.: Spectra of partial differential operators. Amsterdam, London: North-Holland 1971 · Zbl 0225.35001
[17] Stein, E.M.: Singular integrals and differentiability properties of functions. Princeton Mathematical Series. Vol. 30. Princeton: Princeton University Press 1970 · Zbl 0207.13501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.